# SDR AALA20120609002

- Difficulty date: June 8, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 37,274 hours, 17,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Out Of Position
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPTMENT EMERGENCY LIGHTS ABOVE CATWALK INOPERATIVE.  REPOSITIONED BATTERY PACK FOR TAIL COMPARTMENT EMERGENCY LIGHTS ABOVE CATWALK.  OPS CHECK NORMAL.
